Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

Contents of Volume 10

All articles in this issue are freely accessible.
Completing Lie algebra actions to Lie group actions
Franz W. Kamber and Peter W. Michor.
Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 1-10
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2048426
Endoscopic decomposition of characters of certain cuspidal representations
David Kazhdan and Yakov Varshavsky.
Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 11-20
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2048427
On approximation of locally compact groups by finite algebraic systems
L. Yu. Glebsky and E. I. Gordon.
Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 21-28
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2048428
Homeomorphism groups of manifolds and Erdos space
Jan J. Dijkstra and Jan van Mill.
Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 29-38
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2048429
Automorphic forms on $\operatorname{PGSp}(2)$
Yuval Z. Flicker.
Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 39-50
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2048430
Theorems on sets not belonging to algebras
L. S. Grinblat.
Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 51-57
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2075896
The densest lattice in twenty-four dimensions
Henry Cohn and Abhinav Kumar.
Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 58-67
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2075897
A new inequality for superdiffusions and its applications to nonlinear differential equations
E. B. Dynkin.
Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 68-77
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2075898
Wavelets with composite dilations
Kanghui Guo, Demetrio Labate, Wang-Q Lim, Guido Weiss and Edward Wilson.
Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 78-87
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2075899
Dimension product structure of hyperbolic sets
Boris Hasselblatt and Jörg Schmeling.
Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 88-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2084468
A trilinear restriction problem for the paraboloid in $\mathbb{R}^{3}$
Jonathan Bennett.
Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 97-102
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2084469
An upper bound for positive solutions of the equation $Δu=u^{𝛼}$
S. E. Kuznetsov.
Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 103-112
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2119031
Well-approximable angles and mixing for flows on $\mathbb{T}^{2}$ with nonsingular fixed points
A. Kochergin.
Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 113-121
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2119032
Projected products of polygons
Günter M. Ziegler.
Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 122-134
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2119033
Compactness and global estimates for the geometric Paneitz equation in high dimensions
Emmanuel Hebey and Frédéric Robert.
Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 135-141
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2119034
Local rigidity of actions of higher rank abelian groups and KAM method
Danijela Damjanovic and Anatole Katok.
Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 142-154
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2119035
Counterexamples to the Neggers-Stanley conjecture
Petter Brändén.
Electron. Res. Announc. Amer. Math. Soc. 10 (2004), 155-158
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2119757